# SDR DALA2021090705236

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,625 hours, 29,762 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Inoperative
- Location: Row 32abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 LIFE RAFT AT BIN 32ABC INOP. CORRECTIVE ACTION: REPLACED LIFE RAFT PER A320 AMM 25-61.
